# SDR DALA2019030301402

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 49,888 hours, 40,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN SKIN AFT OF R-1 DOOR 5 INCHES LONG FOUND ON A/C ARRIVAL TO GATE. CUT OUT DAMAGE IAW SRM 53-31-03 VOL 1 FIG 3 SHEET 5. CUT DIMENSIONS 4.0" X 1.90"W AT STA 213L-16R L-17R. PERFORMED DVI OF SKIN AND ADJACENT STRINGER. VERIFIED DAMAGE REMOVAL AND NO ADDITIONAL DAMAGE NOTED. PERFORMED HFEC INSPECTION OF CUTOUT PER NDTSPM06-10-01-001. FABRICATED REPAIR DOUBLER IAW SRM 53-31-03 FIG 3 SHEET 5 DOUBLER DIMENSIONS 9"HX8.5" W MATERIAL 2024-T3 .063. INSTALLED REPAIR DOUBLER IAW SRM 53-31-03 VOL 1 FIG 3 SHEET 5. (LP# 4884030)
